# SDR DALA2023020200842

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,578 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 EMERGENCY LIGHTS ILLUMINATED AT VARIOUS LOCATIONS SWITCHED OFF THEN ARM NO HELP WITH FLT DECK SWITCH. CORRECTIVE ACTION: COMPLETED RESET OF CIDS AND A/C POWER, CHECKS GOOD. (9599796)
